American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Lidiao Ni and Yong Zhou. A new asymptotic behavior of solutions to the Camassa-Holm equation. Proc. Amer. Math. Soc. 140 (2012) 607-614. MR 2846329.
Abstract, references, and article information   
View Article: PDF

[2] Chris Miller. Avoiding the projective hierarchy in expansions of the real field by sequences. Proc. Amer. Math. Soc. 134 (2006) 1483-1493. MR 2199196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Marie Lion, Chris Miller and Patrick Speissegger. Differential equations over polynomially bounded o-minimal structures. Proc. Amer. Math. Soc. 131 (2003) 175-183. MR 1929037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tian-You Hu and Ka-Sing Lau. Fourier asymptotics of Cantor type measures at infinity. Proc. Amer. Math. Soc. 130 (2002) 2711-2717. MR 1900879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chris Miller. Exponentiation is hard to avoid . Proc. Amer. Math. Soc. 122 (1994) 257-259. MR 1195484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Janusz Matkowski. Subadditive functions and a relaxation of the homogeneity condition of seminorms . Proc. Amer. Math. Soc. 117 (1993) 991-1001. MR 1113646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tamás Keleti. The mountain climbers' problem . Proc. Amer. Math. Soc. 117 (1993) 89-97. MR 1123655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. L. Geluk. Note on a theorem of Avakumovi\'c . Proc. Amer. Math. Soc. 112 (1991) 429-431. MR 1052570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. Golden and S. Goldstein. Arbitrarily slow approach to limiting behavior . Proc. Amer. Math. Soc. 112 (1991) 109-119. MR 1050020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Drasin and E. Seneta. A generalization of slowly varying functions . Proc. Amer. Math. Soc. 96 (1986) 470-472. MR 822442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. L. Geluk. Abelian and Tauberian theorems for $0$-regularly varying functions . Proc. Amer. Math. Soc. 93 (1985) 235-241. MR 770528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. L. Geluk. $\Pi $-regular variation . Proc. Amer. Math. Soc. 82 (1981) 565-570. MR 614879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. L. Geluk. An Abel-Tauber theorem for partitions . Proc. Amer. Math. Soc. 82 (1981) 571-575. MR 614880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas J. Jech. On a problem of L. Nachbin . Proc. Amer. Math. Soc. 79 (1980) 341-342. MR 565368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James S. W. Wong. A note on subadditive functions . Proc. Amer. Math. Soc. 44 (1974) 106. MR 0327985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Galambos and E. Seneta. Regularly varying sequences . Proc. Amer. Math. Soc. 41 (1973) 110-116. MR 0323963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia